jpurcell

Profile

Office: 
290 TMCB
Email: 
jpurcellatmath [dot] byu [dot] edu
Phone: 
(801) 422-7854
Fax: 
(801) 422-0504
Curriculum Vitae: 
Research Interests: 

Hyperbolic geometry, 3-manifolds, knot theory.

 

 

Publications: 
— See Jessica Purcell's website.
• Symmetric links and Conway sums: volume and Jones polynomial, Mathematical Research Letters, 16 (2009), 233-253.
• The length of unknotting tunnels, Algebraic and Geometric Topology, 10(2) (2010), 637-661.
• On diagrammatic bounds of knot volumes and spectral invariants, Geometriae Dedicata, 147(1) (2010), 115-130.
• Hyperbolic geometry of multiply twisted knots, Communications in Analysis and Geometry, 18(1) (2010), 101-120.
• On multiply twisted knots that are Seifert fibered or toroidal, Communications in Analysis and Geometry, 18(2) (2010), 219-256.
• Cusp areas of Farey manifolds and applications to knot theory, International Mathematics Research Notices, 23 (2010), 4434-4497.
• Geometric limits of knot complements, Journal of Topology, 3(4) (2010), 759–785.
• An introduction to fully augmented links, Contemporary Mathematics, 541 (2011), 205-220.
• Slopes and colored Jones polynomials of adequate knots, Proceedings of the American Mathematical Society, 139(5) (2011), 1889-1896.
• Volumes of Chain Links, Journal of Knot Theory and Its Ramifications, Vol. 21 (2012), No. 11, 1250115, 17 pp.

History

Member for
3 years 46 weeks